Mediterranean Journal of Mathematics

, Volume 13, Issue 5, pp 3121–3133

New Extensions of Popoviciu’s Inequality

  • Marcela V. Mihai
  • Flavia-Corina Mitroi-Symeonidis
Article

DOI: 10.1007/s00009-015-0675-3

Cite this article as:
Mihai, M.V. & Mitroi-Symeonidis, FC. Mediterr. J. Math. (2016) 13: 3121. doi:10.1007/s00009-015-0675-3

Abstract

Popoviciu’s inequality is extended to the framework of h-convexity and also to convexity with respect to a pair of quasi-arithmetic means. Several applications are included.

Keywords

Popoviciu’s inequality convex function Quasi-arithmetic mean 

Mathematics Subject Classification

Primary 26A51 Secondary 54C60 39B62 

Copyright information

© Springer International Publishing 2015

Authors and Affiliations

  • Marcela V. Mihai
    • 1
  • Flavia-Corina Mitroi-Symeonidis
    • 2
  1. 1.Romanian Mathematical SocietyBucharestRomania
  2. 2.Faculty of Engineering SciencesUniversity of South-East Europe - LUMINABucharestRomania

Personalised recommendations